MAUDE Adverse Event Report: ZIMMER BIOMET, INC. EXPLOR 7X26MM IMPL STEM W/SCR; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER

ZIMMER BIOMET, INC. EXPLOR 7X26MM IMPL STEM W/SCR; PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Catalog Number 11-210062
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Aseptic loosening (4883)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: poland.D10 narrative: item: 11-210042, lot: 895100, item name: explor 12x24 mm implant head.Component codes: proposed g-code: mechanical (g04) -stem.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient was implanted with a prosthesis.Subsequently, the patient suffered a fracture and the implant became loose.There was harm to the patient as the patient had to undergo additional surgical/medical procedure.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: poland.Component codes: proposed g-code: mechanical (g04) - stem.D10 narrative: item: 11-210042.Lot: 895100.Item name: explor 12x24 mm implant head.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were corrected: h6 (a, e, f code), d6b (device was not explanted).The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined for the stem.The reported event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a patient underwent an initial elbow procedure approximately 1 year ago and is being considered for a revision procedure due to the loosening of the stem component.No intervention has been reported to date.Attempts have been made and no additional info is available at the time of this report.

Brand Name
EXPLOR 7X26MM IMPL STEM W/SCR
Common Device Name
PROSTHESIS, ELBOW, HEMI-, RADIAL, POLYMER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21625577
Report Number0001825034-2025-00740
Device Sequence Number8425850
Product Code KWI
UDI-Device Identifier00880304210455
UDI-Public(01)00880304210455(17)340328(10)66363849
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K051385
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-210062
Device Lot Number66363849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer03/17/2025
06/25/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date03/18/2025
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale